Publications

Export 3611 results:
Sort by: [ Author  (Asc)] Title Type Year
A B C D E F [G] H I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
G
Grace, S. R., and B. S. Lalli, "Oscillation theorems for certain nonlinear differential equations with deviating arguments", Czechoslovak Mathematical Journal, vol. 36, issue 2: Institute of Mathematics, Academy of Sciences of the Czech Republic, pp. 268-274, 1986. Abstract
n/a
Grace, S. R., E. Akın, and M. Dikmen, "On the oscillation of second order nonlinear neutral dynamic equations with distributed deviating arguments on time scales", Dynam. Systems Appl, vol. 23, pp. 735-748, 2014. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation and Asymptotic Behavior of Solutions of Nonlinear Differential Inequalities with Deviating Argument", Mathematische Nachrichten, vol. 136, issue 1: Wiley Online Library, pp. 157-162, 1988. Abstract
n/a
Grace, S. R., R. P. Agarwal, and D. O'regan, "On the oscillation of fourth order nonlinear dynamic equations", Journal of Advanced Mathematical Studies, vol. 5, issue 1: Fair Partners Team for the Promotion of Science, pp. 1-11, 2012. Abstract
n/a
Grace, S. R., "Oscillation theorems for nth-order differential equations with deviating arguments", Journal of mathematical analysis and applications, vol. 101, issue 1: Elsevier, pp. 268-296, 1984. Abstract
n/a
Grace, S. R., "Oscillation of functional differential equations with deviating arguments", Journal of Mathematical Analysis and Applications, vol. 149, issue 2: Academic Press, pp. 558-575, 1990. Abstract
n/a
Grace, S. R., and J. R. Graef, "Retraction notice to:“Oscillation of integro-dynamic equations on time scales”[Appl. Math. Lett. 25 (12)(2012) 2286–2289]", Applied Mathematics Letters, vol. 4, issue 26, pp. 530, 2013. Abstract
n/a
Grace, S. R., I Jadlovská, and A. Zafer, "Oscillation criteria for odd‐order nonlinear delay differential equations with a middle term", Mathematical Methods in the Applied Sciences, vol. 40, issue 14: Wiley Online Library, pp. 5147-5160, 2017. Abstract
n/a
Grace, S. R., "OF SOLUTIONS OF NTH ORDER DELAY DIFFERENTIAL EQUATIONS", Ordinary and Partial Differential Equations: Proceedings of the Eighth Conference held at Dundee, Scotland, June 25-29, 1984, vol. 1151: Springer, pp. 172, 2006. Abstract
n/a
Grace, S. R., and B. S. Lalli, "An oscillation criterion for second order sublinear ordinary differential equations with damping term", Bulletin of the Polish Academy of Sciences. Mathematics, vol. 35, issue 3-4, pp. 181-184, 1987. Abstract
n/a
Grace, S. R., "Oscillation criteria for second order differential equations with damping", Journal of the Australian Mathematical Society, vol. 49, issue 1: Cambridge University Press, pp. 43-54, 1990. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation of odd order nonlinear functional differential equations with deviating arguments", Applicable analysis, vol. 20, issue 3-4: Taylor & Francis, pp. 189-199, 1985. Abstract
n/a
Grace, S. R., J. R. Graef, and E. Tunç, "On the oscillation of certain third order nonlinear dynamic equations with a nonlinear damping term", Mathematica Slovaca, vol. 67, issue 2: De Gruyter, pp. 501-508, 2017. Abstract
n/a
Grace, S. R., R. P. Agarwal, and S. Pinelas, "On the oscillatory and asymptotic behavior of certain fourth order difference equations", Journal of Functional Differential Equations, vol. 17, issue 1-2, pp. 105-112, 2010. Abstract
n/a
Grace, S. R., and B. S. Lalli, "EQUATIONS OF ARBITRARY ORDER", Journal of the Nigerian Mathematical Society, vol. 1: Nigerian Mathematical Society, 1982. Abstract
n/a
Grace, S. R., S. S. Negi, and S. Abbas, "New oscillatory results for non-linear delay dynamic equations with super-linear neutral term", Applied Mathematics and Computation, vol. 412: Elsevier, pp. 126576, 2022. Abstract
n/a
Grace, S. R., "Comparison theorems for forced functional differential equations", Journal of mathematical analysis and applications, vol. 144, issue 1: Elsevier, pp. 168-182, 1989. Abstract
n/a
Grace, S. R., R. P. Agarwal, R. Pavani, and E. Thandapani, "On the oscillation of certain third order nonlinear functional differential equations", Applied Mathematics and Computation, vol. 202, issue 1: Elsevier, pp. 102-112, 2008. Abstract
n/a
Grace, S. R., S. Abbas, and J. R. Graef, "Oscillation of even order nonlinear dynamic equations on time-scales", Mathematica Moravica, vol. 26, issue 1, pp. 47-55, 2022. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Some further results on oscillatory behavior of solutions of nth order delay differential equations", Ordinary and Partial Differential Equations: Springer, pp. 172-182, 1985. Abstract
n/a
Grace, S. R., R. P. Agarwal, and W. Sae-jie, "Monotone and oscillatory behavior of certain fourth order nonlinear dynamic equations", Dynamic Systems and Applications, vol. 19, issue 1, pp. 25, 2010. Abstract
n/a
Grace, S. R., and J. R. Graef, "On the asymptotic behavior of solutions of certain forced third order integro-differential equations with δ-Laplacian", Applied Mathematics Letters, vol. 83: Elsevier, pp. 40-45, 2018. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation criteria for damped functional differential equations", Dynamics and Stability of Systems, vol. 9, issue 3: Taylor & Francis, pp. 215-222, 1994. Abstract
n/a
Grace, S. R., H. Adıgüzel, J. Alzabut, and J. M. Jonnalagadda, "Asymptotic Behavior of Positive Solutions for Three Types of Fractional Difference Equations with Forcing Term", Vietnam Journal of Mathematics, vol. 49, issue 4: Springer, pp. 1151-1164, 2021. Abstract
n/a
Tourism